# SDR RAIA00712018

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 22,552 hours, 19,491 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5477 - IND - DURING TAKEOFF ENGINE REFERENCE ANTI-ICE DISAGREE MESSAGE APPEARED.  MAINTENANCE DEFERRED PER MEL.
